# SDR SIMA200701504

- Difficulty date: January 11, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 12,629 hours, 11,168 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3633001023
- Part serial: 01204
- Condition: Failed
- Location: Te Flaps
- Part time: 12,640 hours, 11,176 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FALP FAIL MESSAGE WHEN FLAPS SELECTED TO 9 DEGREE POSITION, FLAPS REMAINED AT ZERO.  REMOVED AND REPLACED NUMBER 1, 2, 3 AND 4 FLAP SCREW ACTUATORS
